# SDR CA050503003

- Difficulty date: April 23, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 4,461 hours, 12 cycles
- Engine: Allsn 250C28B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Saddle
- Part number: 206052111007
- Condition: Cracked
- Location: Rt Skid Tube
- Component: Skid Tube, Bell
- Component part number: 206053158004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 PIECE SADDLE, CRACKED ACROSS BOLT HOLE, .250 TO EDGE AND .750 TO BEND STEP RADIUS.  FORWARD SIDE, 3RD BOLT HOLE DOWN FROM TOP.  PART REPLACED WITH 1 PIECE SADDLE.
